# SDR SWAA2024030760311

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 4,128 hours, 2,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE LIGHT INOP<[01] REPLACED FUSE 2 AND PERFORMED GOOD TEST OF FWD ENTRY SLIDE LIGHT PER AMM 33-51-06-960-801;[02] VERIFIED JOB COMPLETE
